# SDR FDEA201006031809

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D*
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65162237
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT T/E CHORD CRACKED AT INBD UP STOP.    REMOVED NR 7 SLAT LOWER CHORD IAW SRM 51-30-2. FABRICATED NEW CHORD USING BAC1514-1559, 2024-T3511, 113.7500", IAW SRM 57-50-2 FIG 2 AND 51-30-5.   INSTALLED LOWER CHORD IAW SRM 51-30-2.
